Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jun 8, 2022, 9:39 PM MDT for Otero County, New Mexico. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2022, 9:39 PM MDT (03:39 UTC)
- Expired
- Jun 8, 2022, 11:30 PM MDT
- In force
- 111 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 25 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 2902 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
560
WGUS54 KEPZ 090339
FFWEPZ
NMC035-090530-
/O.NEW.KEPZ.FF.W.0002.220609T0339Z-220609T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
939 PM MDT Wed Jun 8 2022
The National Weather Service in El Paso Tx/Santa Teresa has issued a
* Flash Flood Warning for...
West Central Otero County in south central New Mexico...
* Until 1130 PM MDT.
* At 939 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas including low
water crossings.
* Some locations that will experience flash flooding include...
Alamogordo, Burro Flats, High Rolls, La Luz, Mountain Park and
Karr Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3293 10589 3292 10592 3291 10599 3293 10601
3300 10605 3302 10597 3304 10584 3301 10577
3294 10577 3289 10579 3289 10586
FLASH FLOOD...RADAR INDICATED
$$
TSBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 2:49 PM MDT, 6 hours 50 minutes earlier.
Area forecast discussion, Jun 8, 2:49 PM MDT, 6 hours 50 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 249 PM MDT Wed Jun 8 2022 .SYNOPSIS... Daytime temperatures continue to hover around the 100 degree-mark as the week finishes off. Weekend daytime temperatures expected to rise to their highest points and stay around the 105 degree mark into the beginning of next week. Breezy conditions are to be expected. Increasing moisture and convection may spark isolated and scattered storms in parts of New Mexico for Wednesday and Thursday evenings. && .DISCUSSION... .SHORT TERM... Satellite currently shows an outflow pushing through the area with the boundary along the Rio Grande early this afternoon. Observations show surface dew points in the mid 50s behind the boundary. Easterly winds and surface moisture will continue to push through the area this evening. Scattered thunderstorms are are currently forming over the northern higher terrain (Gila Region and Sacramento Mtns). These storms will continue to grow, as temperatures rise to 5 to 10 degrees above normal this afternoon (heat supported by ~35C 850 mbs temperatures). An upper level high pressure continues to sit over the area, with light south and west winds aloft. Directional shear is present this afternoon, which could help storms organize and strengthen. High surface dew point depressions, combined with a fairly dry mid to upper level will make for damaging winds with these storms and minor hail where it can form. As storms from the mountains begin to die, outflows will rush through the lower elevations this evening and later tonight, keeping thunderstorm chances for the lower elevations around through midnight. The atmosphere should begin to stabilize after midnight, as east winds start to nocturnally surge. Gusty winds will be seen on the west slopes of the Franklins and Organs, as well as the plateau of southern Otero and Hudspeth counties. This push will surge 0.7-0.9 inches of PW all the way past the AZ/NM border tonight. East winds will start to weaken around sunrise Thursday. The ridge of high pressure aloft remains in place, so the influx of moisture will have no force to push it out of the area. This means a repeat of thunderstorm activity for Thursday afternoon as well. High temperatures will be a few degrees cooler, but still around 5 degrees above normal. Convective temperatures will easily be reached in the mountains. The environment remains similar, with slightly more chances for precipitation to reach the ground. Outflow boundaries will engulf the lower elevations in the late afternoon and evening hours, creating gusty and dusty conditions. && .LONG TERM... Thursday evening looks to be quite active, relatively speaking, across the Borderland. Models suggesting outflow boundaries may linger across the area within a weakly unstable atmosphere (across the lowlands). The HRRR paints a particularly active picture as far as thunderstorm coverage goes. These scattered storms should not be particularly strong, but lightning and brief gusty winds will be possible. Thereafter, high pressure dominates Friday through the weekend with temperatures approaching and likely eclipsing the mid 100s across the lowlands. A heat advisory will likely be needed this weekend. Additionally, remaining modest moisture/instability will continue the threat for isolated thunderstorms, mainly across the higher terrain. Into the early portions of next week, high pressure will shift east as energy aloft moves into the Rockies. Consequently, west and southwest winds will increase into the breezy to mildly breezy category, with a likely break in much of the thunderstorm activity. However, there are hints of moisture moving both west and north around the west periphery of the high pressure, focusing on the Continental Divide. As a result, shower and thunderstorm activity during the middle to potentially later portions of next week will be possible, particularly west of the Rio Grande, but this will be monitored. Ensemble guidance suggests the highest PWAT airmass will focus into AZ, but we'll have to see how much of that deliciously moist airmass we can obtain in western NM. Given moisture increases with southeast winds mid to late week, temperatures should decrease by a few degrees, from perhaps the low to mid 100s to around 100, or the upper 90s. && .AVIATION...18Z TAF CYCLE NE push have veered winds to 050-110 for KTCS. Westerly winds AOB 15kts for KELP/KDMN/KLRU with gusts up to 25 will continue through 00Z. Afternoon mountain convection will fill skies in the afternoon with cigs SCT080-100 and BKN200. There is a chance for VCTS for all sites after 22Z, but it depends on where storms develop through the day. As of now KTCS has the best chance for seeing VCTS/SH. Outflows from storms could bring BLDU and gusty winds to impacted terminals. Winds will shift NE/E for all terminals after 00Z. Gusty winds are possible during its passage, especially over far west TX. && .FIRE WEATHER... East winds will push more moisture into the region today, creating scattered afternoon thunderstorm chances for most of the area. Higher terrain areas east of the Rio Grande valley will see the best chances for the strongest thunderstorms and wetting rains at the surface today and tomorrow afternoon. Thunderstorms will also build over the higher terrain of the Gila Region, but will have a harder time saturating the column. This means dry lightning threats, and gusty outflow winds will be seen with storms that do form west of the Rio Grande Valley. Outflow winds will rush through the lowlands this evening and tonight, until finally the atmosphere will stabilize after midnight. Moderately gusty east winds will surge west after midnight, with the strongest winds on the west slopes of the Franklins and Organs, as well as the plateau of southern Otero and Hudspeth counties. Winds will diminish around sunrise, with another round of thunderstorm chances Thursday and Friday afternoon. Temperatures will remain hot through early next week, with high temperatures reaching to 5 to 10 degrees above normal. The moisture will hang around through early next week under a ridge of high pressure, keeping overnight recoveries healthy. However, warm temperatures and high mixing heights in the afternoon will bring min RH values back down to below 15% almost every day. Critical fire weather conditions could return early next week, as models hint at the next upper level trough dipping down to the southwest. && .PRELIMINARY POINT TEMPS/POPS... El Paso 74 101 73 103 / 10 10 10 0 Sierra Blanca 68 94 69 97 / 20 0 0 0 Las Cruces 69 100 70 103 / 10 10 10 0 Alamogordo 65 98 67 101 / 20 20 10 0 Cloudcroft 50 75 54 78 / 30 60 20 20 Truth or Consequences 69 97 70 101 / 10 20 20 0 Silver City 66 91 67 95 / 0 30 20 0 Deming 67 99 66 103 / 0 10 10 0 Lordsburg 68 98 67 101 / 0 10 20 0 West El Paso Metro 73 100 74 103 / 10 10 20 0 Dell City 63 98 66 101 / 20 0 0 0 Fort Hancock 69 102 69 104 / 20 0 10 0 Loma Linda 68 93 69 96 / 20 10 10 0 Fabens 71 102 70 103 / 10 10 10 0 Santa Teresa 69 99 69 101 / 10 10 20 0 White Sands HQ 74 98 75 101 / 10 20 20 0 Jornada Range 67 97 68 101 / 20 20 20 0 Hatch 68 98 69 102 / 10 20 10 0 Columbus 71 99 70 102 / 10 10 10 0 Orogrande 69 99 69 101 / 10 10 10 0 Mayhill 54 84 58 88 / 30 50 10 10 Mescalero 53 85 57 89 / 30 50 20 10 Timberon 56 83 58 86 / 20 40 10 10 Winston 59 91 61 95 / 20 40 20 0 Hillsboro 66 94 69 98 / 10 30 20 0 Spaceport 66 96 67 101 / 20 20 20 0 Lake Roberts 59 92 59 96 / 10 40 10 10 Hurley 62 96 63 99 / 0 20 20 0 Cliff 53 101 54 104 / 0 20 10 0 Mule Creek 63 93 64 97 / 0 30 0 0 Faywood 64 94 66 98 / 10 20 10 0 Animas 67 99 65 101 / 10 20 10 0 Hachita 66 97 66 101 / 10 20 10 0 Antelope Wells 67 96 65 99 / 20 30 20 0 Cloverdale 66 93 65 95 / 20 30 20 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 31-Dhuyvetter/35-DeLizio/31
Hazardous weather outlook, Jun 8, 11:43 AM MDT, 9 hours 56 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 1143 AM MDT Wed Jun 8 2022 NMZ401-404>407-409>413-TXZ418-419-091745- Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- 1143 AM MDT Wed Jun 8 2022 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...This Afternoon and Tonight Hot temperatures in the afternoon, with the potential for gust winds and blowing dust as outflows race across the low lands this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Temperatures a bit lower Wednesday through Friday then dangerous heat developing Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation not needed. NMZ402-403-408-414>417-TXZ420>424-091745- Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 1143 AM MDT Wed Jun 8 2022 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms over the mountains and Hudspeth County this afternoon, with gusty winds and small hail being the main hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated thunderstorms over the mountains and Hudspeth County Thursday. Temperatures a bit lower Wednesday through Friday then dangerous heat developing Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Please contact the office if you witness wind damage or hail.
In the hours before
Special weather statement, Jun 8, 6:33 PM MDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service El Paso TX
633 PM MDT Wed Jun 8 2022
NMZ410-411-413-090115-
Southern Tularosa Basin NM-Northern Dona Ana County NM-
Southern Dona Ana County/Mesilla Valley NM-
633 PM MDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of west central Otero
and east central Dona Ana Counties through 715 PM MDT...
At 632 PM MDT, Doppler radar was tracking a strong thunderstorm near
White Sands Missile Range Headquarters, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
White Sands Missile Range Headquarters, Aguirre Springs and Portions
of Organ Mountains Desert Peaks National Monument.
This includes Highway 70 in New Mexico between mile markers 165 and
180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3226 10638 3226 10651 3254 10660 3253 10625
TIME...MOT...LOC 0032Z 180DEG 12KT 3235 10645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DENNHARDTSpecial weather statement, Jun 8, 7:00 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service El Paso TX
700 PM MDT Wed Jun 8 2022
NMZ409-410-412-090130-
Central Tularosa Basin NM-Northern Dona Ana County NM-
Sierra County Lakes NM-
700 PM MDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of east central Sierra
and northeastern Dona Ana Counties through 730 PM MDT...
At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Jornada Range. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jornada Range and Portions of Jornada Experimental Range.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3252 10673 3264 10690 3303 10669 3289 10639
TIME...MOT...LOC 0100Z 253DEG 3KT 3276 10667
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DENNHARDTLocal storm report, Jun 8, 7:03 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
703 PM MDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL WHITE SANDS 32.38N 106.49W
06/08/2022 E1.00 INCH DONA ANA NM PUBLIC
&&
DHSpecial weather statement, Jun 8, 7:10 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service El Paso TX
710 PM MDT Wed Jun 8 2022
NMZ412>415-090145-
Central Tularosa Basin NM-Southern Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
710 PM MDT Wed Jun 8 2022
...Strong outflow winds from thunderstorms will impact portions of
northwestern Otero County through 745 PM MDT...
At 709 PM MDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from 8 miles north of Tularosa
to near Holloman Air Force Base. Movement was east at 40 mph. Gusty
winds and blowing dust is likely over the next hour.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tularosa, Three Rivers, Alamogordo, White Sands National Monument,
Bent, Burro Flats, La Luz, Holloman Air Force Base, Boles Acres,
Oliver Lee State Park and Three Rivers Petroglyph Site.
This includes the following highways...
Highway 54 in New Mexico between mile markers 50 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3336 10582 3267 10589 3281 10622 3336 10609
TIME...MOT...LOC 0109Z 282DEG 18KT 3319 10602 3287 10613
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
DENNHARDTSpecial weather statement, Jun 8, 7:27 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service El Paso TX
727 PM MDT Wed Jun 8 2022
NMZ412-413-090200-
Central Tularosa Basin NM-Southern Tularosa Basin NM-
727 PM MDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of west central Otero
and northeastern Dona Ana Counties through 800 PM MDT...
At 726 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of White Sands National Monument. This storm was nearly
stationary. Outflow winds ahead of the storm was moving southeast
across US-70 at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
White Sands National Monument, Holloman Air Force Base and Lake
Lucero.
This includes Highway 70 in New Mexico between mile markers 190 and
205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3284 10651 3296 10621 3276 10600 3262 10647
TIME...MOT...LOC 0126Z 294DEG 4KT 3286 10624
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
DENNHARDTSpecial weather statement, Jun 8, 9:09 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service El Paso TX
909 PM MDT Wed Jun 8 2022
NMZ412-414-415-090400-
Central Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
909 PM MDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of west central Otero
County through 1000 PM MDT...
At 909 PM MDT, Doppler radar was tracking a strong thunderstorm over
Alamogordo, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alamogordo, Burro Flats, High Rolls, La Luz, Mountain Park, Boles
Acres, Karr Canyon and Oliver Lee State Park.
This includes the following highways...
Highway 70 in New Mexico between mile markers 209 and 212.
Highway 54 in New Mexico between mile markers 57 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3291 10608 3302 10591 3287 10572 3271 10594
TIME...MOT...LOC 0309Z 318DEG 12KT 3289 10593
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TSBThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:17 PM MDT | Special Weather Statement | EPZ | 43 min | |
| Jun 8, 6:33 PM MDT | Special Weather Statement | EPZ | Doña Ana | 42 min |
| Jun 8, 6:51 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Jun 8, 7:00 PM MDT | Special Weather Statement | EPZ | Doña Ana | 30 min |
| Jun 8, 7:10 PM MDT | Special Weather Statement | EPZ | Otero | 35 min |
| Jun 8, 7:27 PM MDT | Special Weather Statement | EPZ | Otero | 33 min |
| Jun 8, 7:37 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 38 min |
| Jun 8, 7:44 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jun 8, 8:14 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 24 min |
| Jun 8, 9:09 PM MDT | Special Weather Statement | EPZ | Otero | 51 min |
| Jun 8, 9:16 PM MDT | Areal Flood Advisory | EPZ | Otero | 119 min |
| Jun 8, 10:27 PM MDT | Special Weather Statement | EPZ | Doña Ana | 63 min |
| Jun 9, 12:39 PM MDT | Special Weather Statement | EPZ | Otero | 36 min |
| Jun 9, 12:51 PM MDT | Flash Flood Warning | EPZ | Sierra | 4 hr |
| Jun 9, 1:03 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 24 min |
| Jun 9, 1:22 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jun 9, 2:05 PM MDT | Flash Flood Warning | EPZ | Grant, Sierra | 3 hr |
| Jun 9, 2:20 PM MDT | Flash Flood Warning | EPZ | Grant, Sierra | 2 hr |
| Jun 9, 2:44 PM MDT | Heat Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 5 days |
| Jun 9, 5:53 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.